# SDR CALA2013090991112

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 74,079 hours, 27,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT WITH CRACK REPORTED IN AFT CARGO COMPARTMENT JUST INBD OF DOOR.  CARGO COMPARTMENT TO REMAIN EMPTY UNTIL REPAIR CAN BE ACCOMPLISHED. PLACARD APPLIED.
